Journals / Hacettepe Journal of Mathematics and Statistics / 2006 / Cilt: 35 - Sayı: 1

Cycles of Indefinite Quadratic Forms and Cycles of Ideals

Pages
63–70
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

TEKCAN, A. (2022). Cycles of Indefinite Quadratic Forms and Cycles of Ideals. Hacettepe Journal of Mathematics and Statistics, Cilt: 35 - Sayı: 1, 63–70. https://ajindex.com/articles/530765

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Buchmann, J. Algorithms for Binary Quadratic Forms (Darmstadt, 2000).
  2. Jacobson, M. J. Computational Techniques in Quadratic Fields (PhD thesis, University of Manitoba, 1995).
  3. Mollin, R. A. and Poorten, A. J. A Note on Symmetry and Ambiguity. Bull. Austral. Math. Soc. 51, 215–233, 1995.
  4. Mollin, R. A. Quadratics (CRS Press,
  5. Boca Raton, New York, London, Tokyo, 1996).
  6. Mollin, R. A. and Cheng, K. Palindromy and Ambiguous Ideals Revisited, Journal of Number Theory 74, 98–110, 1999.
  7. Mollin, R. A. Jocabi symbols, ambiguous ideals, and continued fractions, Acta Arith. 85, 331–349, 1998.